Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL8030035812

Export

Selection :

CONSISTENCY OF THE LEAST-SQUARES-ESTIMATORS FOR LINEAR STOCHASTIC DIFFERENCE EQUATIONS

Author
BELLACH J
HUMBOLDT UNIV. SEKT. MATH., BERLIN 1086, DDR
Source
MATH. OPER.-FORSCH. STATIST.; DDR; DA. 1979; VOL. 10; NO 1; PP. 79-106; ABS. GER/RUS; BIBL. 10 REF.
Document type
Article
Language
English
Keyword (fr)
METHODE MOINDRE CARRE EQUATION STOCHASTIQUE MODELE LINEAIRE ESTIMATEUR CONSISTANT ESTIMATION STATISTIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
LEAST SQUARES METHOD STOCHASTIC EQUATION LINEAR MODEL CONSISTENT ESTIMATOR STATISTICAL ESTIMATION APPLIED MATHEMATICS
Keyword (es)
MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL8030035812

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web